CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Hand-Foot Syndrome with Scleroderma-like Change Induced by the Oral Capecitabine: A Case Report
Sehe-Dong Lee, Hye-Jeong Kim, Seung-Jae Hwang, Yoon-Jung Kim, Seung-Hyun Nam, Bong-Seog Kim
Korean J Intern Med. 2007;22(2):109-112.   Published online 2007 June 30    DOI: https://doi.org/10.3904/kjim.2007.22.2.109

Excel Download

Hand-Foot Syndrome with Scleroderma-like Change Induced by the Oral Capecitabine: A Case Report
The Korean Journal of Internal Medicine. 2007;22(2):109   Crossref logo
Link1 Link2

Capecitabine/lapatinib
Reactions Weekly. 2013;1451(1):13-13   Crossref logo
Link1 Link2 Link3

Capecitabine
Reactions Weekly. 2013;1446(1):9-9   Crossref logo
Link1 Link2 Link3

Capecitabine
Reactions Weekly. 2013;1446(1):9-9   Crossref logo
Link1 Link2 Link3

Capecitabine
Reactions Weekly. 2013;1434(1):16-16   Crossref logo
Link1 Link2 Link3

Capecitabine
Reactions Weekly. 2014;1500(1):11-11   Crossref logo
Link1 Link2 Link3

Capecitabine
Reactions Weekly. 2016;1608(1):69-69   Crossref logo
Link1 Link2 Link3

Bevacizumab/capecitabine/irinotecan
Reactions Weekly. 2017;1660(1):82-82   Crossref logo
Link1 Link2 Link3

Capecitabine/tamoxifen
Reactions Weekly. 2017;1668(1):95-95   Crossref logo
Link1 Link2 Link3

Capecitabine
Reactions Weekly. 2017;1665(1):60-60   Crossref logo
Link1 Link2 Link3

This metadata service is kindly provided by CrossRef from May 29, 2014. Korean J Intern Med has participated in CrossRef Text and Data Mining service since August 31, 2015.